# SDR SWIA971257

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Current Sensor
- Condition: Failed
- Location: Aoa Heater
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT AOA HEATER CIRCUIT BREAKER POPS.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT CURRENT SENSOR ASSEMBLY.  TESTED AOA IAW MM 30-32.  OPS CHECKS GOOD.
